# SDR AALA202204270456

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 90,399 hours, 11,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING GALLEY 3 POSITION 371 INOPERATIVE/MISSING LIGHT BULB. EMERGENCY ESCAPE PATH LIGHT ASSEMBLY CHECKED AT GALLEY 3, COMPARTMENT 371 AND FOUND BROKEN LENS. REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY PER WDM 33-51-55. OPERATIONS CHECK NORMAL.
